# SDR UIEA2017072401283

- Difficulty date: July 23, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,782 hours, 22,020 cycles
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: 033638
- Part serial: FC3790
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FWD DETECTOR FAN DISPLA.  REMOVED AND REPLACED FORWARD DETECTOR 1 IAW AMM 26-16-02 OPS CHECK NORMAL )
